×

zbMATH — the first resource for mathematics

Best local approximation. (English) Zbl 0314.41016

MSC:
41A50 Best approximation, Chebyshev systems
41A20 Approximation by rational functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chui, C.K; Shisha, O; Smith, P.W, Padé approximants as limits of best rational approximants, J. approximation theory, 12, 201-204, (1974) · Zbl 0288.41007
[2] Karlin, S.J; Studden, W.J, Tchebycheff systems: with application in analysis and statistics, (1966), Wiley (Interscience) New York · Zbl 0153.38902
[3] Maehly, M.J; Witzgall, C, Tschebyscheff-approximationen in kleinen intervallen. I. approximation durch polynome, Numer. math., 2, 142-150, (1960) · Zbl 0131.29801
[4] Maehly, M.J; Witzgall, C, Tschebyscheff-approximationen in kleinen intervallen. II. stetigkeitssätze für gebrochen rationale approximationen, Numer. math., 2, 293-307, (1960) · Zbl 0131.29801
[5] Meinardus, G, ()
[6] Walsh, J.L, Padé approximants as limits of rational functions of best approximation, real domain, J. approximation theory, 11, 225-230, (1974) · Zbl 0306.41010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.